# SDR AALA201904099003

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION LIGHT INOPERATIVE AT FLIGHT ATTENDANT JUMPSEAT 2R. MAINTENANCE CLEANED CONTACTS AT JUMPSEAT 2R PER AMM 20-60-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-63-02-700-801.
